A New Metric Between Distributions of Point Processes

Schuhmacher, Dominic; Xia, Aihua (2008). A New Metric Between Distributions of Point Processes. Advances in applied probability, 40(3), pp. 651-672. Sheffield: Applied Probability Trust 10.1239/aap/1222868180

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schuhmacher, Dominic

ISSN:

0001-8678

Publisher:

Applied Probability Trust

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1239/aap/1222868180

Web of Science ID:

000260166600003

URI:

https://boris.unibe.ch/id/eprint/36902 (FactScience: 206381)

Actions (login required)

Edit item Edit item
Provide Feedback